# SDR SIMA20180504006

- Difficulty date: May 4, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569382609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON DAMPER FITTING GOUGED INSIDE FITTING. REMOVED AND INSTALLED LT AILERON DAMPER  FITTING IAW EO EM-27MR-112 REPAIR.
